# SDR 96ZZZM330

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Struct
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MOTOR (PYLON) AFT MOUNT FOR SHOULDER COWL HAS MOUNTING HOLES ENLONGATED WHERE SHOULDER COWL ATTACHES TO LORD MOUNT, SEE REPAIR HC710H9003 FOR FIX.  REPAIRED NR 3 ENGINE SHOULDER COWL AFT DOOR LORD MOUNT ATTACH STRUCTURE IAW BAE FAX PJN/1954-91.  (M)
